Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Fever, throat irritation and uneasiness. Why do I have giddiness and joint pain after taking zithrox?

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
Hi Doctor,
Few days back, after attending a function, I felt some un-easiness like feverish and throat irritation. Like earlier I took a tablet ZITHROX -500 for 3 days and felt some relief. Again 5th day I got same problems and took one more TAB yesterday. But since yesterday I am having many other problems like giddiness, tiredness & mussel /joint pain and “sudden catching” in my mussels (below knee portion). Can you advise me doctor what might have gone wrong and do you suggest any treatment /medicine please. (I am an diabetic & BP and it is under control with medicine)

Posted Sun, 27 May 2012 in General Health
Answered by Dr. Praveen Tayal 15 minutes later
Thanks for posting your query.
It seems that you have an infection in your pharynx which is most likely a viral infection. Such infections do cause some systemic symptoms like body aches, muscle pain, etc.
Other causes could be-
1. Improper diet.
2. Abnormal body posture, muscle overuse.
3. Electrolyte imbalance.
You need to take a mild pain killer like paracetamol or ibuprofen for symptomatic relief. Taking Vitamin B complex and Vitamin C supplements for a few days will also be of help.
Your symptoms are likely to subside in 7-10 days. In case these are persistent then i suggest you to consult a physician for a physical examination and evaluation.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor